# SDR DJF2008F00001

- Difficulty date: June 4, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Engine: Pwa JT15D5
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT INLET SKIN AT THE INLET TEMP PROBE WAS FOUND CRACKED.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE C/A.  (K)
